MAUDE Adverse Event Report: MEDTRONIC IRELAND RESOLUTE ONYX RX; STENT, CORONARY, DRUG-ELUTING

MEDTRONIC IRELAND RESOLUTE ONYX RX; STENT, CORONARY, DRUG-ELUTING
Model Number RONYX25026UX
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 12/04/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
A resolute onyx rx coronary drug eluting stent was attempted to be used to treat a mildly calcified, mildly tortuous lesion in the lad.There was no damage noted to the packaging or any issues noted when removing the device from the hoop.The stent was inspected prior to use.It was stated that the stent went into the body through a guideliner.An attempt was made to deliver the stent to the lesion but resistance was felt and the stent was removed.Excessive force was not used.It was reported that upon inspection once removed, it was noticed that the stent strut had been lifted and was set aside.No patient injury reported.
 
Additional Manufacturer Narrative
Product analysis: the stent was positioned on the balloon between the marker bands as per specifications.Deformation was evident to a number of distal stent wraps with struts raised.Slight deformation was evident to the distal tip.There was no other damage evident to the remainder of the device.If information is provided in the future, a supplemental report will be issued.

Brand Name
RESOLUTE ONYX RX
Common Device Name
STENT, CORONARY, DRUG-ELUTING
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
MDR Report Key9481053
Report Number9612164-2019-05203
Device Sequence Number16698576
Product Code NIQ
UDI-Device Identifier00643169556836
UDI-Public00643169556836
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
P160043
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/30/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/11/2021
Device Model NumberRONYX25026UX
Device Catalogue NumberRONYX25026UX
Device Lot Number0009916585
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/16/2019
Initial Date Received by Manufacturer 12/09/2019
Supplement Date Received by Manufacturer01/02/2020
Initial Report FDA Received Date12/17/2019
Supplement Report FDA Received Date01/30/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1